# SDR O2GA2021120388501

- Difficulty date: December 3, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N885UP
- Make and model: Beech B300
- Aircraft serial: FL1095
- Aircraft time: 3,010 hours, 2,556 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Pcb
- Part number: 50881031
- Part serial: 0125
- Condition: Defective
- Part time: 3,010 hours, 2,556 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL EMANATING FROM LEFT SIDE COCKPIT INTERIOR FOLLOWED BY DUAL ENGINE FIRE WARNING ANNUNCIATOR. MAINTENANCE REPLACED PCB A129 (PN 5088103-1) AND CORRODED TERMINAL (PN: JTXN1202A) LOCATED ON THE BACK SIDE OF THE LEFT CIRCUIT BREAKER PANEL. RAN ENGINES AND ENVIRO SYSTEM WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
